# SDR CA090610006

- Difficulty date: June 4, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 13,700 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Condition: Arced
- Part time: 2,179 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOSS OF GEN IN FLIGHT AND ELECTRICAL NOISES IN THE RADIOS.  GEN LIGHT DID NOT ILLUMINATE.  PILOT ATTEMPTED TO RESET GEN TWICE WITH NO SUCCESS.  THEN TURNED GEN SWITCH OFF AT WHICH TIME LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH WHEN ATTEMPTING TO TURN GEN BACK ON.  UPON SHUTDOWN, AN ELECTRICAL ODOR WAS NOTED IN ENG AREA. FURTHER INVESTIGATION REVEALED EXTENSIVELY BURNED BRUSHES AND COMMUTATOR. GEN HAD UNDERGONE MX FOR FRENCH AD 2009-0027 15.2 HOURS PRIOR AND SHOWED NO ANOMALIES AT THAT TIME.
